Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Monomials in the Jones projections


Author: V. S. Sunder
Journal: Proc. Amer. Math. Soc. 103 (1988), 761-764
MSC: Primary 46L35; Secondary 22D25, 57M25
DOI: https://doi.org/10.1090/S0002-9939-1988-0947654-3
MathSciNet review: 947654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every monomial $ {e_I} = {e_{{i_1}}}{e_{{i_2}}} \cdots {e_{{i_n}}}$ in the Jones projections (with parameter $ \tau $) satisfies $ {e_I} = {\tau ^{n(I)/2}}{u_I}$ where $ {u_I}$ is a partial isometry and $ n(I)$ is an integer for which an explicit formula is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35, 22D25, 57M25

Retrieve articles in all journals with MSC: 46L35, 22D25, 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947654-3
Keywords: Monomials in Jones projections, canonical form, partial isometry, square of norm
Article copyright: © Copyright 1988 American Mathematical Society